# SDR SWAA2021112933837

- Difficulty date: October 26, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 59,017 hours, 35,051 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON FWD EDGE LOWER SURFACE OF ACCESS PANEL 193D LOWER FUSELAGE ; 2021-487813 / [01] TOOL USED: CALIPER P/N:500-464 S/N:B17030933 DUE DATE: 01-OCT-22; [02] HOT BONDER P/N HCS9200B-AV S/N 18196126 DUE DATE: 27-JAN-22.; [03] SCALE P/N SCA-301 S/N AE-412133 DUE DATE 24-FEB-22.; [04] REPAIRED FWD EDGE INNER SKIN OF ACCESS PANEL 193D OF LOWER FUSELAGE AS PER B737-700 SRM 51-70-05-2R-6 REPAIR 6. SEE INDIVIDUAL SIGN OFF BELLOW; [05] REPAIRED FWD EDGE INNER SKIN OF ACCESS PANEL 193D OF LOWER FUSELAGE AS PER B737-700 SRM 51-70-05-2R-6 REPAIR 6. SEE INDIVIDUAL SIGN OFF BELOW
